Alert archive / Illinois / River Flood Warnings in 2013
River Flood Warning 36, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at May 10, 2013, 9:15 PM CDT for Lawrence County, Illinois. It took effect at May 11, 2013, 12:21 PM CDT. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- May 10, 2013, 9:15 PM CDT (02:15 UTC)
- In effect from
- May 11, 2013, 12:21 PM CDT
- Expired
- May 13, 2013, 12:16 PM CDT
- In force
- 48 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
County Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 51 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2). The gauge peaked at 30.37 ft at May 12, 2013, 11:00 PM CDT.
- Action stage
- 27 ft
- Minor stage
- 30 ft
- Moderate stage
- 37 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
559
WGUS43 KILX 110215
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
915 PM CDT FRI MAY 10 2013
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
.SYNOPSIS...RAINFALL OF 1 TO 1.5 INCHES IN THE LAST COUPLE OF DAYS
WILL PUSH THE EMBARRAS RIVER AT LAWRENCEVILLE ABOVE FLOOD STAGE ON
SATURDAY.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC101-111615-
/O.NEW.KILX.FL.W.0036.130511T1727Z-130515T0000Z/
/LAWI2.1.ER.130511T1727Z.130512T1800Z.130514T1800Z.NO/
915 PM CDT FRI MAY 10 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* FROM SATURDAY AFTERNOON TO TUESDAY EVENING.
* AT 845 PM FRIDAY THE STAGE WAS 28.5 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND
CONTINUE TO RISE TO NEAR 31.9 FEET BY SUNDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
EMBARRAS RIVER
LAWRENCEVILLE 30 28.5 FRI 9 PM 29.0 31.8 31.8
$$
SHIMON6 follow-up statements
930
WGUS83 KILX 111514
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1014 AM CDT SAT MAY 11 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-120514-
/O.EXT.KILX.FL.W.0036.130511T1721Z-130513T2100Z/
/LAWI2.1.ER.130511T1721Z.130512T1200Z.130513T1500Z.NO/
1014 AM CDT SAT MAY 11 2013
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL MONDAY AFTERNOON.
* AT 945 AM SATURDAY THE STAGE WAS 29.6 FEET.
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE DURING THIS AFTERNOON AND CONTINUE
TO RISE TO NEAR 31.1 FEET BY TOMORROW MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY MONDAY MORNING.
* IMPACT...AT 30 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME SUN MON TUE
EMBARRAS RIVER
LAWRENCEVILLE 30 29.6 SAT 10 AM 31.1 30.2 27.8
$$
07564
WGUS83 KILX 120236
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
936 PM CDT SAT MAY 11 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
ILLINOIS RIVER NEAR PEORIA AFFECTING PEORIA...TAZEWELL AND WOODFORD
COUNTIES
ILLINOIS RIVER AT HAVANA AFFECTING CASS...FULTON AND MASON
COUNTIES
ILLINOIS RIVER AT BEARDSTOWN AFFECTING BROWN...CASS...MORGAN AND
SCHUYLER COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC143-179-203-121636-
/O.EXT.KILX.FL.W.0027.000000T0000Z-130516T0600Z/
/PIAI2.3.ER.130418T1646Z.130423T0830Z.130516T0000Z.UU/
936 PM CDT SAT MAY 11 2013
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER NEAR PEORIA.
* UNTIL LATE WEDNESDAY NIGHT.
* AT 845 PM SATURDAY THE STAGE WAS 20.3 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
WEDNESDAY EVENING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
ILLINOIS RIVER
PEORIA 18 20.3 SAT 9 PM 20.0 19.5 18.9
$$
ILC017-057-125-121635-
/O.CON.KILX.FL.W.0017.000000T0000Z-000000T0000Z/
/HAVI2.3.ER.130414T1530Z.130426T0115Z.000000T0000Z.UU/
936 PM CDT SAT MAY 11 2013
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT HAVANA.
* UNTIL FURTHER NOTICE.
* AT 845 PM SATURDAY THE STAGE WAS 21.5 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 20.7 FEET
BY MONDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
ILLINOIS RIVER
HAVANA 14 21.5 SAT 9 PM 21.3 20.7 20.2
$$
ILC009-017-137-169-121635-
/O.CON.KILX.FL.W.0018.000000T0000Z-000000T0000Z/
/BEAI2.3.ER.130413T2145Z.130427T0745Z.000000T0000Z.UU/
936 PM CDT SAT MAY 11 2013
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT BEARDSTOWN.
* UNTIL FURTHER NOTICE.
* AT 845 PM SATURDAY THE STAGE WAS 24.5 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 23.8 FEET
BY MONDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
ILLINOIS RIVER
BEARDSTOWN 14 24.5 SAT 9 PM 24.3 23.8 23.3
$$067
WGUS83 KILX 121447
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
947 AM CDT SUN MAY 12 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-130447-
/O.EXT.KILX.FL.W.0036.000000T0000Z-130513T1424Z/
/LAWI2.1.ER.130512T0155Z.130512T1800Z.130513T0824Z.NO/
947 AM CDT SUN MAY 12 2013
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL MONDAY MORNING.
* AT 9 AM SUNDAY THE STAGE WAS 30.2 FEET.
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.4 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW
MORNING.
* IMPACT...AT 30 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME MON TUE WED
EMBARRAS RIVER
LAWRENCEVILLE 30 30.2 SUN 9 AM 29.7 27.3 25.1
$$
07263
WGUS83 KILX 130202
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
902 PM CDT SUN MAY 12 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-131602-
/O.EXT.KILX.FL.W.0036.000000T0000Z-130514T0024Z/
/LAWI2.1.ER.130512T0155Z.130513T0145Z.130513T1824Z.NO/
902 PM CDT SUN MAY 12 2013
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL MONDAY EVENING.
* AT 845 PM SUNDAY THE STAGE WAS 30.4 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW AFTERNOON.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
EMBARRAS RIVER
LAWRENCEVILLE 30 30.4 SUN 9 PM 30.2 28.3 25.1
$$250
WGUS83 KILX 131426
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
926 AM CDT MON MAY 13 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-132125-
/O.EXT.KILX.FL.W.0036.000000T0000Z-130513T2125Z/
/LAWI2.1.ER.130512T0155Z.130513T0400Z.130513T1525Z.NO/
926 AM CDT MON MAY 13 2013
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL THIS AFTERNOON.
* AT 9 AM MONDAY THE STAGE WAS 30.1 FEET.
* FLOOD STAGE IS 30 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS AFTERNOON.
* IMPACT...AT 30 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME TUE WED THU
EMBARRAS RIVER
LAWRENCEVILLE 30 30.1 MON 9 AM 28.2 26.6 25.6
$$
07213
WGUS83 KILX 131716
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1216 PM CDT MON MAY 13 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-131746-
/O.CAN.KILX.FL.W.0036.000000T0000Z-130513T2125Z/
/LAWI2.1.ER.130512T0155Z.130513T0400Z.130513T1600Z.NO/
1216 PM CDT MON MAY 13 2013
THE FLOOD WARNING IS CANCELLED FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* AT 1145 AM MONDAY THE STAGE WAS 29.9 FEET.
* FLOOD STAGE IS 30 FEET.
* FELL BELOW FLOOD STAGE AT 1145 AM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 28.2 FEET BY TOMORROW
MORNING.
* IMPACT...AT 30 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME TUE WED THU
EMBARRAS RIVER
LAWRENCEVILLE 30 29.9 MON 12 PM 28.2 26.6 25.6
$$
07What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at May 10, 8:52 PM CDT, 23 minutes earlier.
Area forecast discussion, May 10, 8:52 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 852 PM CDT FRI MAY 10 2013 .DISCUSSION... ISSUED 852 PM CDT FRI MAY 10 2013 AS THE LATEST COLD FRONT DEPARTS AWAY TO THE SOUTHEAST...WE WILL STILL SEE SOME PATCHY DRIZZLE LINGER UNTIL MIDNIGHT FOR OUR SOUTHEAST AREAS...MAINLY SE OF I-55. THE BULK OF THE DRIZZLE SHOULD COME TO AN END BY MIDNIGHT. THE BACK EDGE OF THE CLOUDS IS APPROACHING OUR NW COUNTIES...AND WE EXPECT TO SEE THAT CLEARING LINE PROGRESS TO THE SOUTHEAST ACROSS OUR AREA THE REST OF THE NIGHT. THE CLEARING AND LIGHT WINDS WILL ALLOW LOW TEMPS TO DIP INTO THE LOW 40S NW OF THE IL RIVER. RESIDUAL MOISTURE IN THE BOUNDARY LAYER MAY ALSO CONDENSE INTO GROUND FOG AFTER THE SKIES CLEAR AND AIR TEMPS DROP NEAR THE DEWPOINT. WE ARE NOT EXPECTING DENSE FOG...BUT VISIBILITY MAY DROP TO 3 MILES OR SO LATER TONIGHT. ANOTHER COLD FRONT IS PROGRESSING ACROSS MN AND SD...WITH A BAND OF MID CLOUDS AND A FEW SPRINKLES. AS THAT FRONT ARRIVES ON SATURDAY...SCATTERED SHOWERS WILL DEVELOP. THERE WILL GENERALLY BE ABOUT A 3-4 HOUR WINDOW WITH SOME SPRINKLES OR LIGHT RAIN MOVING FROM NW TO SE DURING THE DAY. BEHIND THAT COLD FRONT...SOME OF OUR COLDEST AIR OF THE LAST FEW WEEKS WILL SETTLE INTO THE AREA FOR THE REMAINDER OF THE WEEKEND AND INTO MONDAY MORNING. WE UPDATED WEATHER/POP/SKY AND TEMP GRIDS TO MATCH THE LATEST TRENDS. UPDATED WEATHER INFO HAS ALREADY BEEN SENT. SHIMON && .AVIATION... ISSUED 655 PM CDT FRI MAY 10 2013...FOR THE 00Z TAFS MVFR STRATUS CLOUDS WILL LINGER THROUGH AT LEAST HALF OF THE EVENING IN THE WEST /PIA, SPI/ AND THROUGH 05Z-07Z FOR THE EASTERN TERMINALS. THE BACK EDGE OF THE CLOUDS IS POISED TO ENTER NW ILLINOIS IN THE NEXT COUPLE OF HOURS...BUT IT WILL TAKE SOME TIME TO ADVANCE AS FAR AS OUR TERMINAL SITES. THE CLEARING LINE AND LIGHTER WINDS AFTER MIDNIGHT MAY HELP TO SET UP SOME LIGHT FOG LATER TONIGHT. MOST LIKELY THE FOG WILL REMAIN MVFR IN MOST AREAS...BUT WE CANT RULE OUT SOME IFR AT TIMES. WINDS WILL REMAIN NNW OVER THE NEXT 24 HOURS AS COLDER AIR PUSHES INTO IL. SOME GUSTS TOMORROW MAY REACH UP TO 27-30KT. SHIMON && .PREV DISCUSSION... ISSUED 313 PM CDT FRI MAY 10 2013 MAIN CONCERN THIS FORECAST PACKAGE INCLUDES CHANCE OF PCPN TOMORROW...FOLLOWED BY COOLER TEMPS FOR THE WEEKEND. THEN CONCERN IS WARM UP NEXT WEEK AND CHANCE OF PCPN MIDDLE OF NEXT WEEK. MODELS CONTINUE TO LOOK IN GOOD AGREEMENT WITH OVERALL UPPER LEVEL PATTERN THIS WEEKEND AND INTO NEXT WEEK. DIFFERENCES ARE THEN SEEN IN THE LONGER TERM PERIODS OF MIDDLE OF NEXT WEEK. ON THE SFC...MODELS LOOK VERY GOOD THROUGH ABOUT 96HRS...BUT THEN GFS AND ECMWF BEGIN TO DIVERGE ON THE TIMING OF THE NEXT FRONTAL SYSTEM FOR MIDDLE OF NEXT WEEK. GFS REMAINS QUICKEST...WHILE THE ECMWF IS SLOWER. PREFER THE SLOWER TREND OF THE ECMWF GIVEN THE HIGHER AMPLITUDE OF THE RIDGING THAT BOTH MODELS FORECAST FOR THAT TIME FRAME. SO WILL BE LOOKING AT BLEND OF THE MODELS THROUGH ABOUT TUE NIGHT AND THEN A NOD TO THE ECMWF FOR THE REMAINDER OF THE LONG TERM FORECAST PERIOD. SHORT TERM...TONIGHT THROUGH MONDAY A FRONTAL SYSTEM WILL MOVE OUT OF THE AREA EARLY THIS EVENING...PUSHING THE CHANCES OF PCPN TO THE SOUTHEAST BY 03Z. SO WILL KEEP ISOLATED SHOWERS IN THE FORECAST FOR SOUTHEASTERN COUNTIES. THEN EXPECTING DRY CONDITIONS REMAINDER OF THE NIGHT. THE CWA WILL REMAIN IN CYCLONIC FLOW AS AN UPPER LEVEL LOW DEVELOPS IN CANADA AND PUSHES TO THE NORTHERN GRT LKS REGION FOR TOMORROW. THIS SYSTEM WILL HAVE A COLD FRONT THAT WILL GET DRAGGED QUICKLY ACROSS THE AREA...FOR SATURDAY. ALL MODELS AGREE THAT PCPN IS POSSIBLE SO HAVE INCREASED POPS TO A HIGHER CHC FOR TOMORROW. BELIEVE PCPN WILL BE MAINLY SHOWERS...BUT A RUMBLE OF THUNDER OR TWO IS POSSIBLE...BUT WILL NOT INCLUDE IN FORECAST AT THIS TIME. ONCE THIS FRONT MOVES THROUGH...HIGH PRSS RIDGE WILL BUILD INTO THE REGION WITH DRY AND MUCH COOLER WEATHER FOR SUNDAY AND MONDAY. BEHIND FRONT TOMORROW...WINDS WILL BECOME NORTHWEST AND BE GUSTY. TEMPS WILL BEGIN TO COOL OFF TOMORROW BEHIND THE FRONT...AND WITH LOWS ONLY AROUND 40...DO NOT EXPECT FROST AT THIS TIME. TEMPS WILL ALSO BE MUCH COOLER AND AM LOOKING FOR TEMPS AROUND 10 DEGREES BELOW NORMAL THROUGH MONDAY. LONG TERM...MONDAY NIGHT THROUGH FRIDAY DRY WEATHER WILL CONTINUE OVER THE AREA FOR THE START OF NEXT WEEK. RIDGING AND MUCH WARMER 850 TEMPS...+20C...SHOULD ALSO KEEP TEMPS WELL ABOVE NORMAL FOR TUE AND WED. THE NEXT SYSTEM COMING INTO THE REGION WILL BE FROM THE NORTHWEST. BASED ON THE UPPER LEVEL PATTERN EXPECTED...THE GFS BRINGS THE FRONTAL SYSTEM IN FASTER WITH THE ECMWF BEING SLOWER. BASED ON THE UPPER LEVEL PATTERN BEING MORE AMPLIFIED...MY PREFERENCE IS THE ECMWF. THIS WOULD HAVE PCPN COMING IN LATE WED TO WED NIGHT AND THEN HAVING CHANCES OF PCPN LATE WED NIGHT THROUGH FRIDAY. SO FOR NOW WILL JUST HAVE A SLIGHT CHC OF PCPN FOR WED AND THEN HAVE CHANCE PCPN STARTING WED NIGHT AND CONTINUING INTO FRIDAY. TEMPS WILL REMAIN ABOVE NORMAL FOR THUR AND FRI AS ECMWF FORECAST A CONTINUED SOUTHWESTERLY FLOW FOR REMAINDER OF THE WEEK. 850 TEMPS WILL BE WARM...BUT NOT AS WARM AS ON TUE AND WED. AUTEN && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 10, 3:12 PM CDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 312 PM CDT FRI MAY 10 2013 ILZ027>031-036-037-040-041-047-049-050-111100- CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT- STARK-TAZEWELL-WOODFORD- 312 PM CDT FRI MAY 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT FLOODING ALONG MUCH OF THE ILLINOIS RIVER IS EXPECTED TO CONTINUE FOR THE NEXT SEVERAL DAYS...ALTHOUGH IT WILL SUBSIDE AROUND HENRY BY SUNDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THE NEXT CHANCE FOR THUNDERSTORMS WILL BE WEDNESDAY NIGHT AND THURSDAY...WITH ISOLATED THUNDERSTORMS POSSIBLE THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>046-048-051>057-061-111100- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION- 312 PM CDT FRI MAY 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THE NEXT CHANCE FOR THUNDERSTORMS WILL BE WEDNESDAY NIGHT AND THURSDAY...WITH ISOLATED THUNDERSTORMS POSSIBLE THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-111100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 312 PM CDT FRI MAY 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT AN ISOLATED THUNDERSTORM IS POSSIBLE THIS AFTERNOON SOUTHEAST OF I-70. THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. FLOODING WILL CONTINUE ON THE WABASH AND LITTLE WABASH RIVER THROUGH MUCH OF NEXT WEEK. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THE NEXT CHANCE FOR THUNDERSTORMS WILL BE WEDNESDAY NIGHT THROUGH FRIDAY. FLOODING COULD DEVELOP ON THE EMBARRAS RIVER AT LAWRENCEVILLE SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. 07
Nearby
River Flood Warnings in Illinois, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.